# SDR DALA2019011600343

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 63,635 hours, 23,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 0905560) DAMAGE T: DURING INSTALLATION OF L4 DOOR, CRACK ON INNER SKIN WAS FOUND (IN REF. CARD 5211-9001). (PTAS). SUMMARY OF NRC 00586: L4 DOOR INNER SKIN WAS REPAIRED PER ETI-57-19-006 REV: ORIGINAL AND ER/A: 574633-14 REV: ORIGINAL.
